# SDR SWIA201231033

- Difficulty date: June 15, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 29,365 hours, 41,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FLOOR AT 11A IS BROKEN.  (FLT 6332)  REPLACED AFT FLOOR STRIP EMERGENCY LIGHTING SOCKET ASSEMBLY IN REFERENCE TO M/M.
